# SDR VJ9800338

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 29573151
- Condition: Corroded
- Location: Sta 908 & 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN RING RETAINER STRAPS AFT PIT STA 908 AND 935 CORRODED BEYOND LIMITS IAW DC-9 SRM 53-01 FIG 1.  REMOVED AND REPLACED STRAPS IAW MM 25-52-1.
